# SDR CALA2013121293623

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 50,863 hours, 20,723 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Punctured
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET COWL HAS A 3-16"X 1" PUNCTURE AT 10 O'CLOCK POSITION ON ACOUSTICAL LINER.  ACCOMPLISHED REPAIR 2 IAW MT 71-006 ITEMS A THRU I, FINISHED REPAIR IAW MT71-006 ITEM L.  REPAIR NEEDS A GRAPHITE COVER AT NEXT C CHECK IAW SRM 54-10-00 REPAIR 15.
